# SDR MJYA0601013

- Difficulty date: January 6, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 71,141 hours, 64,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 71,141 hours, 64,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL SHEAR BEAM REPAIRED DUE TO CRACK.
